Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taking lorazepam for past fer years for sleep and anxiety. Can I use withdrawal ease?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2759 Questions
Question
YES, CAN I USE WITHDRAWAL EASE TO WEAN OFF LORAZEPAM 1MG. 3X DAILY FOR SLEEP AND ANXIETY?
THANK YOU
Posted Sun, 28 Apr 2013 in General Health
 
 
Answered by Dr. Srikanth Reddy 1 hour later
Hello,
Thanks for choosing health care magic for posting your query.
I would like to know a few more details to serve you in a better way.
1) Are you taking any other drug other than lorazepam?
2) Are you prescribed lorazepam three times a day or are you taking them without prescription.
3) Have you tried any other way until now?
Hope to hear from you soon.
Thanks and regards,
Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
 
Follow-up: Taking lorazepam for past fer years for sleep and anxiety. Can I use withdrawal ease? 2 hours later
1) YES. AMBIEN = 5MG....DOCTOR JUST LOWERED FROM 10 AFTER 3YRS

2) I AM PRESCRIBED 3X DAILY (1MG)....HAVE BEEN TAKNG FOR 3 YRS

3) NO,OTHER THAN TO SUPPLEMENT WITH NATURAL MEDS.

THANK YOU,

XXXXXX

 
 
Answered by Dr. Srikanth Reddy 25 hours later
Hello,
Thanks for your details.
Withdrawal ease may not help you much as it is primarily meant for opioids.
Secondly, you are taking lorazepam for last 3 years, then it will be difficult to taper you off it on domiciliary basis. Instead you should get admitted and then tapered of your lorazepam. Without indoor care it will be difficult.
You can meanwhile take Trazodone or Quetiapine to get the sleep instead.
Do exercise regularly and take a healthy diet. try meditation as well.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you can close the discussion and rate the answer accordingly.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor